MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARSHEATH; CATHETER, STEERABLE

BOSTON SCIENTIFIC CORPORATION POLARSHEATH; CATHETER, STEERABLE
Model Number M004CRBS3150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced significant bleeding at the right groin site.On (b)(6) 2025, the patient underwent atrial flutter (afl) ablation as part of the polarx pas clinical trial.On (b)(6) 2025, while in the recovery room for a few hours, the patient experienced significant bleeding at the right groin site.A femstop device was placed, followed by a pressure dressing.Computed tomography angiography (cta) did not show any active bleeding or pseudoaneurysm.By the following day, the patient showed significant improvement on examination.The right groin site was soft, with only mild bruising noted.The patient remains under observation.On (b)(6) 2025, diagnostic tests were conducted in relation to the patient's adverse event.The issue was resolved on (b)(6) 2025.The device will not be returned for analysis, as it was disposed of by the facility.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the patient experienced significant bleeding at the right groin site.On (b)(6) 2025, the patient underwent atrial flutter (afl) ablation as part of the polarx pas clinical trial.On (b)(6) 2025, while in the recovery room for a few hours, the patient experienced significant bleeding at the right groin site.A femstop device was placed, followed by a pressure dressing.Computed tomography angiography (cta) did not show any active bleeding or pseudoaneurysm.By the following day, the patient showed significant improvement on examination.The right groin site was soft, with only mild bruising noted.The patient remains under observation.On (b)(6) 2025, diagnostic tests were conducted in relation to the patient's adverse event.The issue was resolved on (b)(6) 2025.The device will not be returned for analysis, as it was disposed of by the facility.It was further reported that the hemoglobin and hematocrit levels remained stable without the need for any rbc transfusions.Contrast ct aortogram, on (b)(6) 2025, revealed right groin instrumentation changes without active hemorrhage or pseudoaneurysm, bilateral anterior tibial artery proximal occlusions with distal reconstitutions.The cardiac electrophysiology service cleared the patient for resumption of apixaban and discharge to home on (b)(6) 2025.Per pi's response, "known potential complication of access site bleed for all ablation procedure as procedure requires anticoagulation.No associated artery injury.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient experienced significant bleeding at the right groin site.On (b)(6) 2025, the patient underwent atrial flutter (afl) ablation as part of the polarx pas clinical trial.On (b)(6) 2025, while in the recovery room for a few hours, the patient experienced significant bleeding at the right groin site.A femstop device was placed, followed by a pressure dressing.Computed tomography angiography (cta) did not show any active bleeding or pseudoaneurysm.By the following day, the patient showed significant improvement on examination.The right groin site was soft, with only mild bruising noted.The patient remains under observation.On (b)(6) 2025, diagnostic tests were conducted in relation to the patient's adverse event.The issue was resolved on (b)(6) 2025.The device will not be returned for analysis, as it was disposed of by the facility.It was further reported that the hemoglobin and hematocrit levels remained stable without the need for any rbc transfusions.Contrast ct aortogram on (b)(6) 2025 revealed right groin instrumentation changes without active hemorrhage or pseudoaneurysm, bilateral anterior tibial artery proximal occlusions with distal reconstitutions.The cardiac electrophysiology service cleared the patient for resumption of apixaban and discharge to home on (b)(6) 2025.Per pi's response, "known potential complication of access site bleed for all ablation procedure as procedure requires anticoagulation.No associated artery injury." it was further reported that on (b)(6) 2025, the patient underwent pulmonary vein isolation (pvi) ablation as part of the index procedure.
 
Additional Manufacturer Narrative

Brand Name
POLARSHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23301106
Report Number2124215-2025-72427
Device Sequence Number13268866
Product Code DRA
UDI-Device Identifier00191506039776
UDI-Public(01)00191506039776(17)260113(10)35617889
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K223824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2026
Device Model NumberM004CRBS3150
Device Catalogue NumberM004CRBS3150
Device Lot Number0035617889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/13/2025
12/03/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/11/2025
12/29/2025
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight92 KG